# SDR FDEA202512172257

- Difficulty date: December 17, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 67,123 hours, 26,236 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL ONLY OPEN HALF WAY.   AMM: 52-11-08-4 PUT A/C BACK IN NORMAL CONFIG. OPENED AND CLOSED L1 DOOR MULTIPLE TIMES IAW AMM 52-11-00-2 AND FOUND HOLD OPEN LOCK LEVER CONTACTING TRIGGER CATCH BOLT. FOUND TRIGGER CATCH BOLT INSTALLED  INCORRECTLY IAW AMM 52-11-08-4 SUB TASK 52-11-08-434-099.  REMOVED AND REINSTALLED BOLT CORRECTLY IAW AMM 52-11-08-4. OPENED AND CLOSED L1 DOOR MULTIPLE TIMES WITH NO DISCREPANCIES NOTED.
